In the present paper, existence, uniqueness and convergence properties of a discrete cubic spline which satisfies certain averaging interpolatory condition are established. This type of interpolatory condition has been studies earlier for usual cubic splines in . More precise range for weights involved in the interpolatory condition and sharper error estimates than in , are obtained in the present paper.
Cite this article
Manjulata Shrivastava, Discrete Cubic Interpolatory Splines. Publ. Res. Inst. Math. Sci. 28 (1992), no. 5, pp. 825–832DOI 10.2977/PRIMS/1195167938